# SDR VTZA96066

- Difficulty date: December 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N495UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 818
- System (JASC): 2150 · Cabin Cooling System
- Part: Cold Air Unit
- Part number: 1379211L401
- Condition: Overserviced
- Location: Lt Wing Root
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT NR 6423 - IAD-ROC - DURING CLIMB-OUT AN EMERGENCY WAS DECLARED AND AIRCRAFT RETURNED TO IAD DUE TO THERE BEING SMOKE IN THE CABIN.  AIRCRAFT LANDED AT IAS WITH NO FURTHER INCIDENT.  MAINTENANCE DRAINED A SMALL AMOUNT OF OIL FROM THE LEFT COLD AIR UNIT.  PERFORMED MAINTENANCE RUNS, BUT COULD NOT DUPLICATE DISCREPANCIES.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
